# SDR FDEA201407241944

- Difficulty date: July 24, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 22,068 hours, 12,210 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 647520201
- Part serial: 7475
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN DESCENT HAD ECAM & OVERHEAD SHOWED LOSS OF FLUID & LOSS OF PRESS IN GREEN SYS.  COMPLIED WITH ECAM FOR LOSS OF PRESS IN GREEN SYS.  FULLY CONFIGURED FOR LANDING HYD FLUID LEVEL INDICATION CAME BACK TO NORMAL, LANDED UNEVENTFUL.  R & R GREEN SYS RESERVOIR TRANSMITTER, NEEDS LEAK CHECK.  R & R GREEN SYS MANIFOLD HYD FILTERS & BOWLS FOR GREEN BRAKE & HYD ELEC PRESS, WILL NEED LEAK CHECK.  INSPECTED HYD SYS, NO DEFECTS NOTED.  RAN BOTH ENGS IAW JRH & LEAK OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
